# SDR UIEA2018102102294

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,168 hours, 15,738 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYSTEM STATUS MESSAGE. PERFORMED OPS CHECK IAW AMM 34-34-43-0 OPS CHECK NORMAL.
